Robust Delay-Dependent Stability Criteria for Dynamic Systems with Nonlinear Perturbations and Leakage Delay

Title
Robust Delay-Dependent Stability Criteria for Dynamic Systems with Nonlinear Perturbations and Leakage Delay
Author(s)
박주현S. Lakshmanan[S. Lakshmanan]정호열
Keywords
TIME-VARYING DELAY; UNCERTAIN NEUTRAL SYSTEMS; NEURAL-NETWORKS; LINEAR-SYSTEMS; DISCRETE-DELAY; FEEDBACK
Issue Date
201308
Publisher
SPRINGER BIRKHAUSER
Citation
CIRCUITS SYSTEMS AND SIGNAL PROCESSING, v.32, no.4, pp.1637 - 1657
Abstract
This paper studies the global asymptotic stability for uncertain systems with mixed delays. The mixed delays include constant delay in the leakage term (i.e., leakage delay) and time-varying delays. The uncertainties under consideration are nonlinear time-varying parameter perturbations and norm-bounded uncertainties. Based on a appropriate Lyapunov-Krasovskii functional with triple integral terms, some integral inequalities and convex combination technique, a novel delay-dependent stability criterion is derived in terms of linear matrix inequalities (LMIs). Finally, three numerical examples are included to show the superiority of the proposed method.
URI
http://hdl.handle.net/YU.REPOSITORY/29255http://dx.doi.org/10.1007/s00034-013-9554-y
ISSN
0278-081X
Appears in Collections:
공과대학 > 전기공학과 > Articles
공과대학 > 모바일정보통신공학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE